# SDR SWAA2022111463105

- Difficulty date: October 21, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 918 Rbl 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS918 RBL11.  REMOVED SUPPORT IAW SRM 51-40-02.  LOCATED AND DRILLED IAW SRM 51-40-05.   REPAIRED BY REPACEMENT IAW SRM 51-10-02-0G-0 PARAGRAPH # 9.
